# SDR SWAA2023091589505

- Difficulty date: August 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 787 BTW STR 8R TO STR 9R AT PASSENGER CABIN 2023-506827<[01] REPAIRED FRAME LOCATED BS 787 BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW EA# 1-A53-12114 REV A. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPAIRED FRAME LOCATED BS 787 BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW EA# 1-A53-12114 REV A. SEE INDIVIDUAL SIGNS OFF BELOW.
